# SDR ASOA201101345

- Difficulty date: July 18, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 31,995 hours, 28,826 cycles
- Engine: Ge CF343B1
- System (JASC): 3444 · Ground Proximity System
- Part: Converter
- Part number: 6227209002
- Part serial: 12GYR
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, REX RA FAULT, TCAS FAIL, GPWS FAIL, & OTBD GND SPL FAULT. COMPLIED W/ QRH & RECEIVED INBD GND SPOILER, FLT SPOILER, OTBD GND SPOILERS, & SPOILERONS CAUTION MSGS. COMPLIED W/ QRH.  EMERGENCY DECLARED AS A PRECAUTION.   R & R RAD ALTIMETER CONVERTER ASSY, IAW AMM 34-44-04. OPS TEST GOOD. ALL MSGS EXTINGUISHED.
